MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/6 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/6 PCC
Model Number MMT-866
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that while working on the computer, it was noticed that the infusion set's tubing had detached on the part where it was inserted to body.The site location was on the left side of the patient's abdomen and the pump was clipped on to the bra.The infusion had been used for one day.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation, of the returned used (1 tubing), it was found that the glue was missing in the tubing connector (glue was misplaced on the tubing connector).No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/6 PCC
MDR Report Key9669116
Report Number3003442380-2020-00146
Device Sequence Number16872123
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2022
Device Model NumberMMT-866
Device Lot Number5285750
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date02/04/2020
Patient Sequence Number1